# SDR SCNA20151207175

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 47,514 hours, 25,648 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INBD AND OTBD FLANGE FS 727B, RBL 45.5.  CUTOUT DAMAGE, HFECD FLAP PEENED, FABRICATED PARTS AND INSTALLED.
